International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 196947 | https://doi.org/10.1155/S0161171204013006

L. Oukhtite, A. Tajmouati, Y. Tidli, "Sur la continuité automatique des épimorphismes dans les -algèbres de Banach", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 196947, 5 pages, 2004. https://doi.org/10.1155/S0161171204013006

Sur la continuité automatique des épimorphismes dans les -algèbres de Banach

Received26 Apr 2001
Revised18 Jan 2002

Abstract

Nous étudions les problèmes de continuité automatique dans des algèbres de Banach avec involutions. Nous obtenons aussi des nouveoux résultats concernant -idéals des -algèbres.We study the automatic continuity problems for Banach algebras with involutions. We also obtain some new results concerning -ideals of -algebras.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views88
Downloads406
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.